# SDR CA070823012

- Difficulty date: August 21, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,295 hours
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 14034012
- Condition: Failed
- Location: Rt Fire Detect
- Part time: 9,156 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING ROLLOUT CREW RECEIVED MOMENTARY ILLUMINATION OF (BOTTLE ARMED PUSH TO DISCH) FOR RT ENG. CREW WAS CHECKING FOR TRAFFIC AS HAD BEEN CLEARED ACROSS ANOTHER RUNWAY. WHEN ACROSS THIS RUNWAY NOTICED RED (R ENG OIL PX) AND RT ENG N1 AND N2 (ZERO). CREW CARRIED OUT RT ENG SHUTDOWN PROCEDURE. MAINTENANCE INSPECTION FOUND RT ENG FIRE PUSH SWITCH FAULTY. SWITCH REPLACED, FUNCTION CHECKS CARRIED OUT, AIRCRAFT RETURNED TO SERVICE. NOTE: ACTIVATION OF ENG FIRE PUSH SWITCH WILL SHUT OFF FUEL/HYD CAUSING ENGINE TO SHUT DOWN. (TC NR 20070823012)
